# SDR CALA2022082402171

- Difficulty date: August 22, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: D534800304000
- Condition: Corroded
- Location: Fr64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT: STR40L+6 CORRODED C FR64 -A3NB-53-4-6179 GENERATE D BY V079881 AT HAECO LCQ PER NR 9296633 (26633) REMOVED AND REPLACED CORRODED STRINGER STR40L+6 AT FRAME 64 IAW A319 SRM 51-42-11/001 PERFORMED BY V940604
